# SDR ARWA9606026

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DECK, LONGERONS 35R AND 36 AT FS 500 HAVE LEVEL 2 CORROSION UNDER FRAME.  REPAIRED AREA PER DC-8 SRM 51-1-21, 53-2-0, 51-1-8 AND 51-1-20D.
